Translator Disclaimer
2001 Global existence of solutions to a wave equation with damping and source terms
Mohammed Aassila
Differential Integral Equations 14(11): 1301-1314 (2001).

Abstract

This paper is concerned with investigating the global existence of a solution to a nonlinear wave equation with damping and source terms.

Citation

Download Citation

Mohammed Aassila. "Global existence of solutions to a wave equation with damping and source terms." Differential Integral Equations 14 (11) 1301 - 1314, 2001.

Information

Published: 2001
First available in Project Euclid: 21 December 2012

zbMATH: 1018.35053
MathSciNet: MR1859607

Subjects:
Primary: 35L70
Secondary: 35B40

Rights: Copyright © 2001 Khayyam Publishing, Inc.

JOURNAL ARTICLE
14 PAGES


SHARE
Vol.14 • No. 11 • 2001
Back to Top